# SDR IXX2008F00031

- Difficulty date: June 9, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slot Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND ELONGATED HOLES ON RT WING INBOARD SLOT VANE LEADING EDGE AT STATION XILD 7095.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED PLATING, FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XILD 7095.000 - XS 247.000 IAW DC8 SRM 57-3-2 FIGURE 10 PAGE 22 ITEM F, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-3-0 AND SRM 51-3-1.  (S)
